# SDR DXTA200702345

- Difficulty date: July 18, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N862QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258362
- Aircraft time: 7,278 hours, 5,224 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 4006719910
- Part serial: 00023157
- Condition: Inoperative
- Location: Elevators
- Part time: 599 hours, 442 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH AUTOPILOTS FAILED IN FLIGHT AND WOULD NOT RE-ENGAGE.  REMOVED AND REPLACED ELEVATOR SERVO, PERFORMED FUNCTIONAL TEST OF FLIGHT GUIDANCE / AUTO PILOT SYSTEMS WITH NO DISCREPANCIES NOTED. WORK PERFORMED IAW HAWKER SPZ-8000 M.M. 22-14-00
